# SDR USAA200602001

- Difficulty date: February 7, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 66,335 hours, 29,525 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH CRACK FOUND AT R2 DOOR BEHIND UPPER FWD DOOR STOP.  TRIM OUT DAMAGE, HFEC EDGES, FABRICATE FILLERS & REPAIR DOUBLERS, ALODINE, PRINT & INSTALL PER EA 97407.
